MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROVAC BLADDER EVACUATOR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION UROVAC BLADDER EVACUATOR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0067301250
Medical Device Problem Codes Contamination (1120); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a urovac bladder evacuator was unpacked for transurethral resection of the prostate (turp) on (b)(6) 2020.According to the complainant, the packaging of the device was compromised.Photos sent in by the customer confirmed the indentations in the packaging.This was found prior to use with a patient or procedure.

Brand Name
UROVAC BLADDER EVACUATOR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9641380
Report Number3005099803-2020-00180
Device Sequence Number2216676
Product Code KQT
UDI-Device Identifier08714729753018
UDI-Public08714729753018
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K880099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Model NumberM0067301250
Device Catalogue Number730-125S
Device Lot Number0024673981
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1